Q:  Depression, Wellbutrin, Bipolar? 

My question is that I am on 150 mg of Wellbutrin twice a
day but lately I have been noticing my signs of going into a downward
spiral that I can not stop until I have hit as low as I can possibly go.
And the last 3 times this has occured rock bottom includes me
attempting to take my own life fortunately my boyfriend was able to
catch me in time before it critical. Now I am scared of the days to
come and just how far I may go. I have not been in counceling for
about a year now but also never thought I could really talk to my
counceler anyway. So I am wondering if I should try to find another
doctor or just hope I don't go too far. My other problem is I don't
have much money or insuarance at the moment. Please help. Thank
you.

Dear Katherine -- 
You wrote to a bipolar site, so perhaps you think you might have bipolar disorder?  You might.  You should learn about bipolar II and about the treatment options, of which there are many.   Some are really inexpensive (and some are ridiculously costly...).  There's a website that might help with this kind of education.  Good luck and definitely don't give up. 

Dr. Phelps


Published March, 2001